# SDR SWAA2024030449039

- Difficulty date: February 6, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64172
- Aircraft time: 19,968 hours, 10,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY AFT BULKHEAD SUPPORT HAS CORROSION BS 500I RBL 23 TO LBL 23 WL 156<[01] EVALUATED CORROSION ON BULKHEAD SUPPORT BS 500I RBL 23 LBL 23 WL 156 IN NUMEROUS 1'X1' AREAS FOUND DEEPEST LOCATION TO BE AT BS 500I+1 RBL 19 WL 156; FOUND 0.020 REMOVED FROM ORIG 0.071 AND FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE ATS 2678;[02] VERIFIED CORRECTIVE ACTIONS STEP 1.
